Hello, I initially began taking magnesium threonate but was getting headaches so I switched to just topical magnesium several times a day. I found it really effective for shoulder and upper back pain. At first I noticed a metallic taste in my mouth which I figured was detox. That went away after a day or so, but then other more annoying symptoms began occurring. I seem to have a brain fog, and more worrisome to me is that I have noticed my heart racing at night.
However, on the plus side, my back pain is gone and I have begun to sweat again during my workouts. I don't think I've really sweat since my youngest child was born after a very difficult pregnancy a few years ago. That feels wonderful, but the palpitations are too scary.
Is it possible I'm dealing with detox? Or perhaps I need to up my calcium and zinc supplementation to balance the magnesium better? I'd love to hear others' experiences and opinions.